# SDR 95ZZZW446

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plennum
- Condition: Corroded
- Location: Fs 369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, BELOW CABIN FLOOR RIGHT SIDE AT STATION 369 PLENNUM HAS CORROSION BELOW 3RD SEAT TRACK.  REMOVED DAMAGED AREA CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 53-11-00.  (W)
